# SDR C1HA200185005

- Difficulty date: June 14, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER 17 MIN NR 2 ENG OIL PRESSURE/ FILTER BYPASS LIGHT ILLUMINATED.  PRECAUTIONARY ENGINE SHUT DOWN, RETURN TO ORIGINATION POINT.  REMOVED AND REPLACED MAIN OIL FILTER, RAN ENGINE, CHECKS GOOD.  PLACED FILTER ON 50 HR REINSPECT.
